Fernando Galaz-García fernando.galaz-garcia@durham.ac.uk
Associate Professor
Fernando Galaz-García fernando.galaz-garcia@durham.ac.uk
Associate Professor
Catherine Searle
Galaz-Garcia, F., & Searle, C. (2014). Nonnegatively curved 5–manifolds with almost maximal symmetry rank. Geometry & Topology, 18(3), 1397-1435. https://doi.org/10.2140/gt.2014.18.1397
Journal Article Type | Article |
---|---|
Acceptance Date | Dec 14, 2013 |
Online Publication Date | Jul 7, 2014 |
Publication Date | Jul 7, 2014 |
Deposit Date | Dec 12, 2019 |
Publicly Available Date | Dec 13, 2019 |
Journal | Geometry and Topology |
Print ISSN | 1465-3060 |
Electronic ISSN | 1364-0380 |
Publisher | Mathematical Sciences Publishers (MSP) |
Peer Reviewed | Peer Reviewed |
Volume | 18 |
Issue | 3 |
Pages | 1397-1435 |
DOI | https://doi.org/10.2140/gt.2014.18.1397 |
Public URL | https://durham-repository.worktribe.com/output/1311779 |
Accepted Journal Article
(296 Kb)
PDF
Free torus actions and twisted suspensions
(2025)
Journal Article
Metric geometry of spaces of persistence diagrams
(2024)
Journal Article
Kurdyka–Łojasiewicz functions and mapping cylinder neighborhoods
(2024)
Journal Article
Basic metric geometry of the bottleneck distance
(2024)
Journal Article
Manifolds that admit a double disk-bundle decomposition
(2023)
Journal Article
About Durham Research Online (DRO)
Administrator e-mail: dro.admin@durham.ac.uk
This application uses the following open-source libraries:
Apache License Version 2.0 (http://www.apache.org/licenses/)
Apache License Version 2.0 (http://www.apache.org/licenses/)
SIL OFL 1.1 (http://scripts.sil.org/OFL)
MIT License (http://opensource.org/licenses/mit-license.html)
CC BY 3.0 ( http://creativecommons.org/licenses/by/3.0/)
Powered by Worktribe © 2025
Advanced Search